Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 604170, 22 pages
doi:10.1155/2011/604170
Research Article

Existence of Nontrivial Solutions and Sign-Changing Solutions for Nonlinear Dynamic Equations on Time Scales

College of Economics and Management, North University of China, Taiyuan, Shanxi 030051, China

Received 26 August 2010; Revised 16 November 2010; Accepted 8 January 2011

Academic Editor: Jinde Cao

Copyright © 2011 Huiye Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the topological degree theory and the fixed point index theory, the existence of nontrivial solutions and sign-changing solutions for a class of boundary value problem on time scales is obtained. We should point out that the integral operator corresponding to above boundary value problem is not assumed to be a cone mapping.